# SDR KCSA081068

- Difficulty date: February 2, 2008
- Submitted: February 2, 2008
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 89,593 hours, 21,795 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rws 679
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT WING LOWER SKIN INBOARD BOOST PUMP ACCESS PANEL CUTOUT FLANGE AT WS 679.50.
